# SDR 2008UALA05807

- Difficulty date: September 22, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 35,904 hours, 10,071 cycles
- Engine: Pwa PW4056
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Control Unit
- Part number: 211734220
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT.  ECU FOUND FAULTY.  REPLACED ECU.  OPS CHECKS NORMAL.
